# SDR SWIA202055355

- Difficulty date: November 20, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PAX DOOR HAS (4 EA) CLEATS CORRODED BETWEEN FS 320 & 322.  C-CHECK RO 1/6/2021.  REMOVED AND REPLACED UPPER PAX DOOR (4 EA) CLEATS P/N 600-31902-269 BETWEEN FS 320 & 322, IAW CRJ 700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 REV 38  7-25-20.
